# SDR DHL9872169D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 2 ENGINE INLET DUCT AFT END HAS PULLED RIVETS AND SKIN CRACKED.  CUT OUT DAMAGED AREA AT 12 O'CLOCK AFT END.  CUT OUT DAMAGED SECTION OF INTERNAL STRAP AT TOP OF AFT END, 12 INCHES LONG.  FABRICATED AND INSTALLED FILLER AND DOUBLER 7 X 4 PER SRM 54-10-3.  INSTALLED FABRICATED STRAP PER SRM 54-10-3, 12 X 2.  N/R 6658/6710.
